Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The impossibility of desuspending collapses

Authors: W. B. R. Lickorish and J. M. Martin
Journal: Bull. Amer. Math. Soc. 74 (1968), 979-981
MathSciNet review: 0232372
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bing, Some aspects of the topology of 3-manifolds related to the Poincaré conjecture, Lectures on modern mathematics, Vol. II, Wiley, New York, 1964. MR 172254
  • 2. M. M. Cohen, A general theory of relative regular neighborhoods (to appear). MR 248802
  • 3. L. S. Husch, On collapsible ball pairs (to appear). MR 230318
  • 4. B. Mazur, A note on some contractible 4-manifolds, Ann. Math. 73 (1961), 221-228. MR 125574
  • 5. V. Poénaru, La décomposition de l'hypercube en produit topologique, Bull. Soc. Math. France 88 (1960), 113-129. MR 125572

Additional Information


American Mathematical Society